Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 22, 2015, 5:28 PM CDT for Escambia County, Florida; Escambia County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 5:28 PM CDT (22:28 UTC)
- Expired
- Jun 22, 2015, 6:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Escambia County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2002 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS54 KMOB 222228
SVRMOB
ALC053-FLC033-222315-
/O.NEW.KMOB.SV.W.0059.150622T2228Z-150622T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
528 PM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHWESTERN ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 615 PM CDT
* AT 528 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 8 MILES SOUTH OF
ATMORE...AND MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
ATMORE... CENTURY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3078 8754 3084 8762 3087 8764 3096 8759
3100 8760 3100 8761 3115 8736 3095 8724
3094 8727 3092 8729 3089 8728 3088 8730
3085 8731 3084 8730 3075 8753
TIME...MOT...LOC 2228Z 237DEG 10KT 3090 8751
$$
BUTTS1 follow-up statement
909
WWUS54 KMOB 222315
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
615 PM CDT MON JUN 22 2015
ALC053-FLC033-222324-
/O.EXP.KMOB.SV.W.0059.000000T0000Z-150622T2315Z/
ESCAMBIA AL-ESCAMBIA FL-
615 PM CDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ESCAMBIA AND
NORTHWESTERN ESCAMBIA COUNTIES WILL BE ALLOWED TO EXPIRE...
AT 614 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN
ESCAMBIA COUNTY ALABAMA AND NORTHWESTERN ESCAMBIA COUNTY FLORIDA HAS
WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE THUNDERSTORM WARNING
WILL BE ALLOWED TO EXPIRE AT 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
STAY TUNED FOR FURTHER UDPATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3078 8754 3084 8762 3087 8764 3096 8759
3100 8760 3100 8761 3115 8736 3095 8724
3094 8727 3092 8729 3089 8728 3088 8730
3085 8731 3084 8730 3075 8753
TIME...MOT...LOC 2311Z 237DEG 10KT 3090 8751
$$
BUTTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:41 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 22, 3:41 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 341 PM CDT MON JUN 22 2015 .SHORT TERM...(TONIGHT AND TUESDAY)...UPPER RIDGING WILL BUILD EASTWARD OUT OF THE SOUTHERN PLAINS INTO THE AREA THROUGH TUESDAY. THIS WILL MAINTAIN THE HOT AND MOSTLY DRY CONDITIONS ACROSS THE AREA. HIGHS WILL AGAIN BE IN THE MID/UPPER 90S. COASTAL LOCATIONS WILL BE IN THE LOW/MID 90S. THE COMBINATION OF THE HEAT AND HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES OF 103-107 ACROSS THE AREA DURING THE AFTERNOON. ENOUGH MIXING IS EXPECTED DURING THE AFTERNOON TO KEEP HEAT INDEX VALUES JUST BELOW ADVISORY CRITERIA...BUT THAT WILL BE SOMETHING TO WATCH FOR TUESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON HOURS AND GRADUALLY DISSIPATE DURING THE EVENING. FREQUENT LIGHTNING...GUSTY WINDS AND VERY HEAVY RAIN ARE THE PRIMARY THREATS. /13 THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE (TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...THE FORECAST AREA LIES UNDER THE EASTERN EDGE OF THE RIDGE TO THE WEST. DEEP LAYER MOISTURE WILL CONTINUE TO BLANKET THE AREA WITH PWATS CLIMBING TO AS HIGH AS 2.O INCHES DURING THE AFTERNOON. TEMPERATURES WILL CONTINUE TO TREND WARMER THEN CLIMATOLOGICAL NORMS. DAY TIME HIGH TEMPERATURES WILL CLIMB PRIMARILY INTO THE LOW TO UPPER 90S. EXPECT A SEA BREEZE TO DEVELOP ALONG THE COAST WEDNESDAY AFTERNOON TRIGGERING ISOLATED TO SCATTERED CONVECTION WHICH WILL DISSIPATE BY EARLY EVENING. /08 JW .LONG TERM...(THURSDAY THROUGH MONDAY)...A LITTLE RELIEF IN THE HOT DAYTIME TEMPERATURES SHOULD ARRIVE THURSDAY AS THE RIDGE STARTS TO BREAK DOWN AND A STEADY ONSHORE FLOW DEVELOPS. PWATS REMAIN IN THE 2 INCH RANGE AND FALLING HTS ALOFT SHOULD LEAD TO AN INCREASE IN AFTERNOON CONVECTION. A LONGWAVE TROUGH SLOWLY ESTABLISHES ITSELF OVER THE REGION BY THE WEEKEND AND THE TREND OF AFTERNOON CONVECTION DISSIPATING BY EARLY EVENING SHOULD CONTINUE UNTIL SATURDAY NIGHT WHEN A MAJOR UPPER LEVEL TROUGH IS PROJECTED TO DRIVE A COLD FRONT INTO THE AREA FROM THE WEST...TRIGGERING NOCTURNAL SHOWERS AND THUNDERSTORMS. THE WEAKENING FRONTAL BOUNDARY WILL THEN LIKELY STALL OVER THE NORTHERN GULF COAST COUPLING WITH THE SEA BREEZE DURING THE DAY TO AID CONVECTIVE DEVELOPMENT AND THEN MOVING WITH THE LAND BREEZE OVERNIGHT OFF THE COAST. DAYTIME HIGH TEMPERATURES WILL TREND A LITTLE ABOVE NORMAL THROUGH THE WORK WEEK AND THEN A LITTLE BELOW NORMAL OVER THE WEEKEND AND MONDAY. /08 JW && .AVIATION...18Z ISSUANCE...VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON HOURS WITH LOCALIZED MVFR/IFR CONDITIONS POSSIBLE IN AND AROUND STORMS. /13 && .MARINE...A WEAK SURFACE RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE NORTHERN GULF OF MEXICO THROUGHOUT THE WEEK. WINDS WILL PRIMARILY BE LIGHT AND FROM THE SOUTHWEST...OCCASIONALLY TURNING TO THE WEST TO NORTHWEST DURING THE OVERNIGHT HOURS. WINDS AND SEAS WILL BE HIGHER OVER THE NEAR SHORE WATERS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS DUE TO AFTERNOON AND LOCAL SEABREEZE EFFECTS. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 96 75 95 74 / 20 30 20 30 20 PENSACOLA 78 94 77 94 76 / 20 30 20 30 20 DESTIN 80 91 82 91 80 / 20 20 20 30 20 EVERGREEN 73 98 73 97 73 / 20 20 20 30 20 WAYNESBORO 73 98 72 96 72 / 20 30 20 30 20 CAMDEN 73 98 73 96 72 / 05 20 20 30 20 CRESTVIEW 74 98 75 97 74 / 20 30 20 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 22, 2:30 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 230 PM CDT MON JUN 22 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 230 PM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WITH GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF PERIODS OF HEAVY LOCALIZED RAINFALL. HEAT INDEX VALUES WILL CLIMB TO BETWEEN 103 AND 108 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AFTERNOON HEAT INDEX VALUES WILL CLIMB TO BETWEEN 103 AND 108 DEGREES THROUGH MIDWEEK...DECREASING SLIGHTLY TO BETWEEN 97 AND 102 DEGREES THROUGH THE REMAINDER OF THE WEEK. ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND THUDNERSTORMS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. THE STORMS WILL PRODUCE GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-231045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 230 PM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 4:13 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 413 PM CDT MON JUN 22 2015 MSZ076-079-222145- GEORGE MS-GREENE MS- 413 PM CDT MON JUN 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 445 PM CDT... AT 412 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUCEDALE. THE STRONG THUNDERSTORM DRIFTING NORTHWEST AROUND 5 MPH. LOCATIONS IMPACTED INCLUDE... LUCEDALE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. LAT...LON 3090 8846 3087 8859 3100 8865 3111 8847 TIME...MOT...LOC 2112Z 152DEG 4KT 3097 8854
Special weather statement, Jun 22, 4:26 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
426 PM CDT MON JUN 22 2015
ALZ053-222200-
CLARKE AL-
426 PM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARKE COUNTY UNTIL
500 PM CDT...
AT 425 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WHATLEY...OR
NEAR GROVE HILL...MOVING NORTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
GROVE HILL... FULTON... WHATLEY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3170 8755 3170 8757 3161 8757 3151 8768
3161 8786 3181 8776
TIME...MOT...LOC 2125Z 213DEG 6KT 3163 8773
BUTTSSpecial weather statement, Jun 22, 4:39 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 439 PM CDT MON JUN 22 2015 MSZ076-222215- GREENE MS- 439 PM CDT MON JUN 22 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE COUNTY UNTIL 515 PM CDT... AT 439 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF LEAKESVILLE. THIS STORM WAS NEARLY STATIONARY. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN GREENE COUNTY. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. LAT...LON 3102 8844 3100 8850 3108 8858 3114 8847 TIME...MOT...LOC 2139Z 184DEG 1KT 3106 8850
Special weather statement, Jun 22, 4:42 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
442 PM CDT MON JUN 22 2015
ALZ262-264-FLZ201-222230-
BALDWIN INLAND AL-BALDWIN CENTRAL AL-ESCAMBIA INLAND FL-
442 PM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT BALDWIN AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 530 PM CDT...
AT 441 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BAY MINETTE...
MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... BAY MINETTE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3080 8781 3101 8773 3101 8762 3100 8761
3100 8736 3068 8744
TIME...MOT...LOC 2141Z 208DEG 8KT 3082 8768
BUTTSSpecial weather statement, Jun 22, 4:58 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
458 PM CDT MON JUN 22 2015
ALZ053-222245-
CLARKE AL-
458 PM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARKE COUNTY UNTIL
545 PM CDT...
AT 457 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
WHATLEY...OR 8 MILES EAST OF GROVE HILL...MOVING NORTH AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
WHATLEY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3183 8750 3182 8750 3181 8752 3170 8752
3170 8757 3159 8757 3159 8776 3183 8771
TIME...MOT...LOC 2157Z 188DEG 5KT 3169 8764
BUTTSSpecial weather statement, Jun 22, 5:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CDT MON JUN 22 2015
MSZ078-222315-
STONE MS-
508 PM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STONE COUNTY UNTIL
615 PM CDT...
AT 507 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MCHENRY...OR 13 MILES SOUTHWEST OF WIGGINS. THIS STORM WAS MOVING
SLOWLY NORTHWEST AT AROUND 5 MPH.
LOCATIONS IMPACTED INCLUDE...
WIGGINS... MCHENRY... PERKINSTON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3081 8934 3084 8911 3068 8914 3068 8924
3065 8924 3065 8934
TIME...MOT...LOC 2207Z 165DEG 4KT 3070 8926The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:07 PM CDT | Special Weather Statement | MOB | Escambia | 53 min |
| Jun 22, 6:01 PM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 44 min |
| Jun 21, 7:17 PM CDT | Special Marine Warning | MOB | 43 min | |
| Jun 22, 3:51 PM CDT | Special Weather Statement | MOB | Baldwin | 54 min |
| Jun 22, 3:55 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 50 min |
| Jun 22, 4:26 PM CDT | Special Weather Statement | MOB | Clarke | 34 min |
| Jun 22, 4:42 PM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| Jun 22, 4:58 PM CDT | Special Weather Statement | MOB | Clarke | 47 min |
| Jun 22, 5:40 PM CDT | Special Weather Statement | MOB | Mobile | 35 min |
| Jun 22, 5:46 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 44 min |
| Jun 22, 6:06 PM CDT | Special Weather Statement | MOB | Mobile | 54 min |
| Jun 22, 6:14 PM CDT | Special Weather Statement | MOB | Escambia | 61 min |
| Jun 22, 6:22 PM CDT | Areal Flood Advisory | MOB | Mobile | 113 min |
| Jun 22, 6:23 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 22, 6:37 PM CDT | Special Weather Statement | MOB | Mobile | 53 min |
| Jun 22, 6:55 PM CDT | Special Marine Warning | MOB | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.